Addiction: Substance Abuse Community
Quitting suboxone/ultram. need help!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Quitting suboxone/ultram. need help!

I don't want to type a novel, so I'll get right to the point. I was addicted to opiates for 3 years, started myself on suboxone, and have been on thay roughly a year and a half. I went to a detox place, was 6 days clean, cold turkey. Left and immediately started using them again. 4 or so days ago, I decided to stop cold turkey, all on my own. No detox center. My question is more to do with ultram. I had some from an old script and found them to help the suboxone withdrawal. I took them for only 4 days, and I only had 11 to begin with. Is there any chance at all this whole "creepy, crawling in my skin thing" is from stopping those when I ran out? I never had this bad, if at all, of a feeling when I quit the subs the first time. Sooo, I'm asuming it is? I read a lot of peoples posts but nobody in the same prediciment. I Ned help. Can't sleep at night, blurry vision, restlessness, no appetite, heart pounding, etc. It's only been a day since I ran out of ultram, can anyone tell me how long it might last being that I only took it for 4 days? I'm also taking wellbutrin (not sure how relevant that is) and vitamins I need heellpppp! Thanks in advance to anyone that might have the answers.
7 Comments Post a Comment
Blank
Avatar_f_tn
I think the Ultram prolonged your withdrawal symptoms.  I took them for getting off Vicodin (big mistake)....when I went off them before, I had withdrawals like you talk about.

They are an opiate also, so you are probably just going through your withdrawals now.  I am tapering down from them right now, so I am no expert, but I am pretty sure that's what's happening to you.

Hang in there, it gets better!
Blank
Avatar_m_tn
The thing about ultram is that not only do they have opiate like qualities, but they also have SSRI like qualities (anti-depressant) and so it's not just the opiate withdrawals, but also the SSRI withdrawals. This means possible seizures. I am surprised that you already have not had seizures considering you are also taking wellbutrin which can cause seizures when combined with opiates and ESPECIALLY tramadol.

My advice before this gets worse is for you to first go to the doctor and explain what you are on (wellbutrin) and what you are not taking anymore (tramadol) *the suboxone is a strong medication but it's not as dangerous combined as the tramadol and wellbutrin*

Then you should research the three medications (there is a lot of info here) as well as research opiates, anti-depressants, and serotonin syndrome. Since you took matters into your own hands (as millions do) and took something that is scary as hell (tramadol) you put yourself in a scary situation. I am not trying to freak you out, considering you have not had seizures already says you might not before the worst is over, but I wouldn't chance it.
Blank
Avatar_f_tn
Well, I feel better today as far as the creepy crawly feeling. I remember it well from when I tried to stop percs a few years ago. The other symptoms I can deal with I suppose, the lack of sleep from restlessness is what I can't stand. I have only been taking wellbutrin on and off since Feb, really only steadily for the past month or so. I just recently moved 12 hours from hiked away from triggers and all the addicts I knew. I have an amazing boyfriend (sober) helping me through this so I might just have to tough it out. I don't have a job, nor insurance, so I can't really go to a doctor. Maybe I'll just deal with it? Not sure if I should stop taking the wellbutrin now in case there are bad w/ds from that too? I don't know. I'm stuck. :/ I tried this over the counter stuff for restless legs and it seemed to only make it worse? Figure that one out. Lol Idk if it was the w/d from the ultram that made it worse or the restful legs stuff I took. So friggin' stuck!
Blank
2122807_tn?1340808753
Ok well you can do this. Just stay the course, stay hydrated and get Ensure for when you can't eat, adn vitamins too.

you will feel like crap for a while, but the best time to do this is when you dont have a job.

Keep posting. I am 71m days clean today and I feel great.

hugs,
Lily
Blank
Avatar_f_tn
Hi!  In my opinion, when you started the Ultram, you probably stopped the WD and put it off until now.  It's kind of like a synthetic opiate, but it does count as one as far as the body and brain are concerned.  You'll feel bad for a bit.  You're just now starting the sub withdrawal, I'd say.  It's very long acting, so the  WD lasts a bit longer.  I would go and explain to a doctor.  Even if you go to urgent care, they can help you.  You definitely don't want to be on wellbutrin now.  And you SURE don't want to be on an Antidepressant of ANY kind while taking ultram.  Don't let the doc give you anymore of that.  That is only putting the WD off for longer and letting your body get more used to having something in it.  Ultram is the worst WD I have ever had.  NO DOUBT!  I've detoxed from every opiate under the sun, and they don't hold a candle to Ultram.  You need some help from a professional considering how long you were on the sub.  Trust me on this. Go see someone now!  You'll get through this.  Just takes time and patience and willingness to change.  A week or so is the worst of what you'll have physically, but then the mental stuff kicks in.  Try to set up some counseling or go to NA if you do not already.  That will make a huge difference.  Promise.  If you need anything, let me know!  I'll help any way I can! : )
Blank
Avatar_f_tn
So, if I'm getting this right, taking my Wellbutrin now is gonna make my w/d longer? It's already been almost 5 days since I stopped the sub, and 1 since the Ultram. I took my Wellbutrin this morning but the only reason I was taking it in the first place is because I was depressed over being a low-life drug addict. >_< I'm not sure if I can go to an urgent care place. I mean, I could, but I don't have money for scripts if they tried to give me something. :/ Its a ****** predicament to be in. The worst thing happening to me now is my heart pounds all day long. Not sure how normal that is either lol Ugh. Just a big ball of uncertainty, aren't I. lol
Blank
Avatar_f_tn
And quick question; how long did the w/d from Ultram take for you? I know everyone's different but I thought I'd ask. Congrats on 71 days though! I'll get there eventually.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
480448_tn?1397235344
Blank
nursegirl6572
PA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
5347058_tn?1381192026
Blank
ariley13
Boston, MA
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ